m+Medelevator.RU
← Поиск публикаций
BMJ case reports · 2018

Denosumab causing severe, refractory hypocalcaemia in a patient with chronic kidney disease.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Saleem Sameer, Patel Sabah, Ahmed Adnan, Saleem Nasir

Аннотация

Denosumab is a fully human monoclonal antibody that is being increasingly used for the treatment of osteoporosis and prevention of skeletal-related events (SREs) in bone metastases from primary tumours. It has improved efficacy, better tolerability and convenient administration via subcutaneous route, in comparison with bisphosphonates; however, it has been reported to cause severe hypocalcaemia in certain high-risk individuals. We report the case of a 71-year-old man with a history of haemodialysis-dependent end-stage renal disease who developed severe hypocalcaemia with electrocardiographic changes after being started on denosumab for prevention of SREs from a recently diagnosed metastatic prostate cancer. He was admitted to the hospital for close monitoring and received multiple doses of intravenous calcium gluconate, along with haemodialysis with high calcium bath. We aim to highlight the risk of severe, life-threatening hypocalcaemia associated with denosumab and to recognise patients at risk of developing this serious adverse effect, so that prompt treatment and preventive strategies can be implemented.

Предметные рубрики MeSH